Lithuanian Mathematical Journal

, Volume 27, Issue 2, pp 157–159 | Cite as

Countable compactness and pseudocompactness of the exponential in topologies of Ochan type

  • G. Praninskas
Article
  • 11 Downloads

Keywords

Countable Compactness Ochan Type 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. V. Arkhangel'skii and V. I. Ponomarev, Foundations of General Topology in Problems and Exercises [in Russian], Nauka, Moscow (1974).Google Scholar
  2. 2.
    Yu. S. Ochan, “Space of subsets of a topological space,” Dokl. Akad. Nauk SSSR,32, No. 2, 107–109 (1941).Google Scholar
  3. 3.
    V. V. Popov, “Normality of an exponential in topologies of Ochan type,” Mat. Zametki,32, No. 3, 375–384 (1982).Google Scholar
  4. 4.
    V. V. Popov, “Normality of an exponential in topologies of Ochan type. II,” Liet. Mat. Rinkinys,23, No. 4, 32–39 (1983).Google Scholar
  5. 5.
    R. Kasuba, “The generalized Ocan topology in sets of subsets and topological Boolean rings,” Math. Nachr.,97, 47–56 (1980).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • G. Praninskas

There are no affiliations available

Personalised recommendations